Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
187 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for toxic epidermal necrosis

Premium Questions

Dr. Deepak Sundriyal MD

thinking it might be toxic epidermal necrosis? ... View answer

Answered by : Dr. Deepak Sundriyal ( Oncologist)
Dr. Preeti Parakh MD

's unmotivated and needs to be prodded to engage in any activity. Would medical marijuana be a suitable drug ... medication causes XXXXXXX to experience sporadic tics. ie: he grimaces facially, mutters... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)
Dr. Ivan Romic MD

is there a coldmedication that would cause you to fail drug test for marijuna ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr. Robert Galamaga MD

I have taken 15mg diazipam and a litre of vodka, am i going to die? View answer

Answered by : Dr. Robert Galamaga ( Hematologist)
Dr. Ivan Romic MD

what drug fight constipation when taking opioum drugs ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)

Public Forum Discussions

Dr. Sujoy MD

and are round in shape.. Is it a symptom of TEN ( toxic epidermal necrosis ) ... View answer

Answered by : Dr. Sujoy ( Allergist and Immunologist)
Dr.   Srikanth Reddy MD

doctor told me to stop taking the Lamictal (the concern being the potential development of toxic epidermal necrosis), and that we would try another drug. In researching the other drugs... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)
Dr.  Jayesh Vaza MD

Respected Sir, I am Suffering pain from AVN (Avascular Nacrosis) From last 1& Half Year. I had an Operation of Decompression of my Left Leg But there is no any effect. Please tell me which medicines of Ayurveda can I Use .... View answer

Answered by : Dr. Jayesh Vaza ( Orthopaedic Surgeon)
Dr.    Mohammed Taher Ali MD

I will have a tooth extraction . I am taking the following medications and I am guessing that my dentist is going to use Bupivacaine, A month ago I also had a DTap vaccine. Is there a drug interaction ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.   Srikanth Reddy MD

any drug because it is horrible for you. Please help. I feel depressed and I feel like I have anxiety ... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)